Dichte Ringe*

Günther Haugner; Wolfgang Zimmermann

Mathematische Annalen (1974)

  • Volume: 210, page 1-6
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Haugner, Günther, and Zimmermann, Wolfgang. "Dichte Ringe*." Mathematische Annalen 210 (1974): 1-6. <http://eudml.org/doc/162604>.

author = {Haugner, Günther, Zimmermann, Wolfgang},
journal = {Mathematische Annalen},
pages = {1-6},
title = {Dichte Ringe*},
url = {http://eudml.org/doc/162604},
volume = {210},
year = {1974},

AU - Haugner, Günther
AU - Zimmermann, Wolfgang
TI - Dichte Ringe*
JO - Mathematische Annalen
PY - 1974
VL - 210
SP - 1
EP - 6
UR - http://eudml.org/doc/162604
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.